Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential

Julien Berestycki, Éric Brunet, John W. Harris, Simon C. Harris, Matthew I. Roberts

Research output: Contribution to journalArticle

1 Citation (Scopus)
81 Downloads (Pure)
Original languageEnglish
Pages (from-to)2096-2145
JournalStochastic Processes and their Applications
Volume125
Issue number5
Early online date12 Jan 2015
DOIs
Publication statusPublished - 1 May 2015

Keywords

  • Branching Brownian motion
  • Inhomogeneous breeding
  • Large deviations
  • Growth rate

Cite this

Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential. / Berestycki, Julien; Brunet, Éric; Harris, John W.; Harris, Simon C.; Roberts, Matthew I.

In: Stochastic Processes and their Applications, Vol. 125, No. 5, 01.05.2015, p. 2096-2145.

Research output: Contribution to journalArticle

Berestycki, Julien ; Brunet, Éric ; Harris, John W. ; Harris, Simon C. ; Roberts, Matthew I. / Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential. In: Stochastic Processes and their Applications. 2015 ; Vol. 125, No. 5. pp. 2096-2145.
@article{6d7e2e511c8c439696dd26082da4493d,
title = "Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential",
keywords = "Branching Brownian motion, Inhomogeneous breeding, Large deviations, Growth rate",
author = "Julien Berestycki and {\'E}ric Brunet and Harris, {John W.} and Harris, {Simon C.} and Roberts, {Matthew I.}",
year = "2015",
month = "5",
day = "1",
doi = "10.1016/j.spa.2014.12.008",
language = "English",
volume = "125",
pages = "2096--2145",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "5",

}

TY - JOUR

T1 - Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential

AU - Berestycki, Julien

AU - Brunet, Éric

AU - Harris, John W.

AU - Harris, Simon C.

AU - Roberts, Matthew I.

PY - 2015/5/1

Y1 - 2015/5/1

KW - Branching Brownian motion

KW - Inhomogeneous breeding

KW - Large deviations

KW - Growth rate

UR - http://dx.doi.org/10.1016/j.spa.2014.12.008

U2 - 10.1016/j.spa.2014.12.008

DO - 10.1016/j.spa.2014.12.008

M3 - Article

VL - 125

SP - 2096

EP - 2145

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 5

ER -